# SDR SWAA2022040775929

- Difficulty date: November 12, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 71,456 hours, 42,057 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Damaged
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB UPPER FWD SLIDER IS DAMAGED. / REMOVED AND REPLACED LEFT HORIZONTAL STAB UPPER FWD SLIDER REF. AMM 53-31-31. OPS CHECK GOOD.
